I was on Remicade for up to 9 years. Changed to Actemra after too many bad days per month on Remicade. Now, after 3 load-in doses of Actemra, I'm miserable with even more bad days, crippling foot pain and bad hands. Is this normal?
During the first month or so after starting Actemra did RA get much worse before it got better?
Question posted by bromse on 3 Jan 2012
Last updated on 23 March 2013
Hi, I was on Rituxan for over 4 years and switched to Actemra. Also just took my third dose on Dec.22. I do think I have felt some affects from the drug but am having horrible side effects.Terrible stomach pain and my whole body bloats up for at least 1 to 2 weeks after dose. My doc put me on Librex and diuretic to help. Also told me I would probably not feel much from drug until about 3rd or 4th cycle. My sed rate has fallen to 1 but doc says Actemra gives false seds all the time. I think you should call your Doctor and ask them if you should be feeling affects of drug by now. Also there is a site called RA Warrior, if you have not gone there do so and post your question either there or on their facebook page. Lots of good info and support here. Hope this helped a little and good luck. I will also go to RA warrior facebook and ask about Actemra.
- Actemra uses and safety info
- Actemra information for Healthcare Professionals (includes dosage details)
- Side effects of Actemra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.